# SDR 2004000001

- Difficulty date: March 9, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- Aircraft time: 109,547 hours, 22,313 cycles
- Engine: Ge CF650A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL QUANITY STEADILY DECREASED DURING CRUISE. LOST 2.5 QTS IN 50 MINUTES. SHUTDOWN ENGINE TO PRESERVE OIL QTY. RESTARTED ENGINE AT ALT. FL 240, QTY HELD OK FOR APPROACH AND LANDING.  FROM PREVIOUS ENGINE DRIVEN HYD PUMP REMOVAL AND BLOCKOUT FOUND SPLINE LOCKOUT TOOL SEAL DAMAGED. REPLACED SEAL LEAK CHECK GOOD
